# SDR DHL9872406C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 SLAT OUTBD TRACK TO SLAT LOWER  SKIN ATTACH CLIP IS CRACKED AT RADIUS.  REPLACED CLIP PER SRM 51-30-2, N/R 1070.
